MathSciNet Relay Station
MathSciNet bibliographic data
MR516152 (80b:28026) 28D05 (58F15)
Ratner, M. Bernoulli flow over maps of the interval. Israel J. Math. 31 (1978), no. 3-4, 298–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement